# SDR 2006UALA01067

- Difficulty date: June 4, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N32UA
- Make and model: Boeing 737322
- Aircraft serial: 24193
- Aircraft time: 52,146 hours, 28,130 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Condition: Damaged
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E COMPT DOOR EXTERNAL SKIN DAMAGED AROUND EDGES AND HANDLE.
